MathSciNet Relay Station
MathSciNet bibliographic data
MR490708 (80k:58017) 58C27 (57R45)
Belickiĭ, G. R. Equivalence and normal forms of germs of smooth mappings. (Russian) Uspekhi Mat. Nauk 33 (1978), no. 1(199), 95–155, 263.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement